# SDR UPS202249

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND REAR SPAR BULKHEAD CHORD HAS A CRACKED ANGLE ON THE RT SIDE AT F/S 1342, RBL 16.  REPLACED ANGLE PER BOEING DRAWING 65-19104 AND SRM 51-10-1, 51-30-2.
